# SDR DALA1161751703

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 48,099 hours, 13,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T230132G
- Part serial: 000078
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON THE RIGHT I/B TRAILING EDGE FLAP UNDERNEATH.  DENTS MEASURE ARE 4 INCH WIDTH AND 0.05 DEEP.  SECOND DENT 3 INCH WIDTH AND 0.04 DEEP.  PERFORMED METAL HOT BOND REPAIR PER B767-300 SRM 51-70-10 REPAIR 4 FIG 201 AND SRM 57-53-01 REPAIR 1 FIG 201.
